# SDR CALA0800545

- Difficulty date: June 1, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N14645
- Make and model: Boeing 737524
- Aircraft serial: 28906
- Aircraft time: 28,433 hours, 15,165 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546596
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 727B RIGHT BETWEEN S8 AND S9 IS CRACKED.  REMOVED DAMAGED SECTION OF FRAME, FABRICATED, TREATED, PRIMED AND INSTALLED REPAIR PIECES PER EA 5310-04498.
